MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC IDESIGN RS; EXCIMER LASER SYSTEM

AMO MANUFACTURING USA, LLC IDESIGN RS; EXCIMER LASER SYSTEM
Model Number G301
Medical Device Problem Code Environmental Compatibility Problem (2929)
Health Effect - Clinical Codes Visual Impairment (2138); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a4 and a5: unknown/ not provided.An application support manager (asm) was at site and spoke on the importance of having an operating room environment that is stable/monitored and within recommended temperature and humidity ranges (68*f - 72*f / 40% - 45%); having the star and idesign regularly maintained by service engineers; patient manifest and cycloplegic refraction and corneal topography performed; a good tear film with dry eye condition resolved and under control.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a patient had customvue myopic lasik on (b)(6) 2024 on both eyes (ou) and was overcorrected.On (b)(6) 2024 patient had a conventional retreatment ou.Right eye is fine but left eye had epi ingrowth.It was also reported that patient has a history of dry eyes.During the time of surgery customer was also having heating, ventilation, and air conditioning (hvac) and operating room temperature was generally kept below the recommended range but has now been repaired.No additional information was provided.This report is against the idesign.A separate report will be filed against the star laser.
 
Additional Manufacturer Narrative
Additional information: account reported that patient's initial are cb and they do not wish to disclose weight and race.Product evaluation was performed for the incident.No malfunctions were found during evaluation.The probably cause was environmental issue and not equipment related.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
IDESIGN RS
Common Device Name
EXCIMER LASER SYSTEM
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20466092
Report Number3012236936-2024-000279
Device Sequence Number7630001
Product Code LZS
UDI-Device Identifier05050474651432
UDI-Public(01)05050474651432
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P930016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG301
Device Catalogue Number0110-3450
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STAR SN (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale